Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 63239, 10 pages
http://dx.doi.org/10.1155/2007/63239
Research Article

On the Generalized Ulam-Gavruta-Rassias Stability of Mixed-Type Linear and Euler-Lagrange-Rassias Functional Equations

Department of Mathematics, Faculty of Science, Chulalongkorn University, Bangkok 10330, Thailand

Received 18 April 2007; Revised 22 April 2007; Accepted 23 April 2007

Academic Editor: Martin J. Bohner

Copyright © 2007 Paisan Nakmahachalasint. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [20 citations]

The following is the list of published articles that have cited the current article.

  • Paisan Nakmahachalasint, “Hyers-Ulam-Rassias and Ulam-Gavruta-Rassias Stabilities of an Additive Functional Equation in Several Variables,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, pp. 1–6, 2007. View at Publisher · View at Google Scholar
  • Jaiok Roh, and Ick-Soon Chang, “Functional Inequalities Associated with Additive Mappings,” Abstract and Applied Analysis, vol. 2008, pp. 1–11, 2008. View at Publisher · View at Google Scholar
  • Jong Su An, Jianlian Cui, and Choonkil Park, “Jordan ∗-Derivations on C∗-Algebras and JC∗-Algebras,” Abstract and Applied Analysis, vol. 2008, pp. 1–12, 2008. View at Publisher · View at Google Scholar
  • Fridoun Moradlou, Hamid Vaezi, and Choonkil Park, “Fixed Points and Stability of an Additive Functional Equation of n-Apollonius Type in C∗-Algebras,” Abstract and Applied Analysis, vol. 2008, pp. 1–13, 2008. View at Publisher · View at Google Scholar
  • Abbas Najati, Choonkil Park, and Jung Rye Lee, “Homomorphisms and Derivations in C∗-Ternary Algebras,” Abstract and Applied Analysis, vol. 2009, pp. 1–16, 2009. View at Publisher · View at Google Scholar
  • Ahmed Charifi, Belaid Bouikhalene, Samir Kabbaj, and John Michael Rassias, “On the stability of a pexiderized Goł a ̧ b–Schinzel equation,” Computers & Mathematics with Applications, vol. 59, no. 9, pp. 3193–3202, 2010. View at Publisher · View at Google Scholar
  • Ali Ghaffari, and Ahmad Alinejad, “Stabilities of Cubic Mappings in Fuzzy Normed Spaces,” Advances in Difference Equations, 2010. View at Publisher · View at Google Scholar
  • Mm Pourpasha, Jm Rassias, R Saadati, and Sm Vaezpour, “A Fixed Point Approach to the Stability of Pexider Quadratic Functional Equation with Involution,” Journal of Inequalities and Applications, vol. 2010, no. 1, pp. 839639, 2010. View at Publisher · View at Google Scholar
  • M. Eshaghi Gordji, M. B. Ghaemi, H. Majani, and C. Park, “Generalized Ulam-Hyers Stability of Jensen Functional Equation in Serstnev PN Spaces,” Journal of Inequalities and Applications, 2010. View at Publisher · View at Google Scholar
  • Wlodzimierz Fechner, “Stability of a composite functional equation related to idempotent mappings,” Journal of Approximation Theory, vol. 163, no. 3, pp. 328–335, 2011. View at Publisher · View at Google Scholar
  • M. Eshaghi Gordji, M. B. Ghaemi, G. H. Kim, and Badrkhan Alizadeh, “Stability and Superstability of Generalized (θ, ϕ)-Derivations in Non-Archimedean Algebras: Fixed Point Theorem via the Additive Cauchy Functional Equation,” Journal of Applied Mathematics, vol. 2011, pp. 1–11, 2011. View at Publisher · View at Google Scholar
  • Xu Tianzhou, Rassias John Michael, and Xu Wanxin, “A fixed point approach to the stability of a general mixed additive-cubic equation on banach modules,” Acta Mathematica Scientia, vol. 32, no. 3, pp. 866–892, 2012. View at Publisher · View at Google Scholar
  • M. Eshaghi Gordji, and G. H. Kim, “Approximate n-Lie Homomorphisms and Jordan n-Lie Homomorphisms on n-Lie Algebras,” Abstract and Applied Analysis, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • H. Azadi Kenary, H. Rezaei, S. Talebzadeh, and S. Jin Lee, “Stabilities of Cubic Mappings in Various Normed Spaces: Direct and Fixed Point Methods,” Journal of Applied Mathematics, vol. 2012, pp. 1–28, 2012. View at Publisher · View at Google Scholar
  • G. Zamani Eskandani, P. Gavruta, and Gwang Hui Kim, “On the Stability Problem in Fuzzy Banach Space,” Abstract and Applied Analysis, vol. 2012, pp. 1–14, 2012. View at Publisher · View at Google Scholar
  • Yang-Hi Lee, “On the Generalized Hyers-Ulam Stability of an -Dimensional Quadratic and Additive Type Functional Equation,” Journal of Applied Mathematics, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Young-Su Lee, Yujin Jeong, and Hyemin Ha, “Stability of a Jensen type quadratic-additive functional equation under the approximately conditions,” Advances in Difference Equations, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • K. Ravi, J. M. Rassias, and B. V. Senthil Kumar, “Ulam stability of a generalized reciprocal type functional equation in non-Archimedean fields,” Arabian Journal of Mathematics, vol. 4, no. 2, pp. 117–126, 2015. View at Publisher · View at Google Scholar
  • Yang-Hi Lee, and Soon-Mo Jung, “A General Uniqueness Theorem concerning the Stability of Additive and Quadratic Functional Equations,” Journal of Function Spaces, vol. 2015, pp. 1–8, 2015. View at Publisher · View at Google Scholar
  • Yang-Hi Lee, and Soon-Mo Jung, “A general theorem on the stability of a class of functional equations including quadratic-additive functional equations,” Springerplus, vol. 5, 2016. View at Publisher · View at Google Scholar